# SDR CALA0500161

- Difficulty date: May 23, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 55,726 hours, 29,868 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65554787
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-2 DOOR LOWER GATE CORRODED ON INTERIOR AND EXTERIOR SURFACE.  THE LOWER GATE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
